ForschungPublikationen
Publikationsdetails

Publikationsdetails

Equations in three singular moduli

The equal exponent case

verfasst von
Guy Fowler
Abstract

Let a∈Z>0 and ϵ123∈{±1}. We classify explicitly all singular moduli x1,x2,x3 satisfying either ϵ1x1a2x2a3x3a∈Q or (x1ϵ1x2ϵ2x3ϵ3)a∈Q×. In particular, we show that all the solutions in singular moduli x1,x2,x3 to the Fermat equations x1a+x2a+x3a=0 and x1a+x2a−x3a=0 satisfy x1x2x3=0. Our proofs use a generalisation of a result of Faye and Riffaut on the fields generated by sums and products of two singular moduli, which we also establish.

Organisationseinheit(en)
Institut für Algebra, Zahlentheorie und Diskrete Mathematik
Typ
Artikel
Journal
Journal of number theory
Band
243
Seiten
256-297
Anzahl der Seiten
42
ISSN
0022-314X
Publikationsdatum
02.2023
Publikationsstatus
Veröffentlicht
Peer-reviewed
Ja
ASJC Scopus Sachgebiete
Algebra und Zahlentheorie
Elektronische Version(en)
https://doi.org/10.48550/arXiv.2105.12696 (Zugang: Offen)
https://doi.org/10.1016/j.jnt.2022.09.012 (Zugang: Geschlossen)